# SDR ASAA2017030620132

- Difficulty date: March 6, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,296 hours, 11,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 807-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY LOWER SEAL WEB HAS AREAS OF CORROSION.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A1, FIG 103, DETAIL D.  REMOVED DAMAGED DOOR SILL WEB IAW SRM 51-40-0-0G-0, FIG 10.  LOCATED AND DRILLED NEW DOOR SILL WEB IAW SRM 51-40-05-0G-0, FIG 2.  INSTALLED NEW DOOR SILL WEB IAW SRM 51-40-02-0G-0, STEP 5.
